# SDR FDEA201209273469

- Difficulty date: September 27, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2887503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - L/E LOWER SURFACE ACCESS PANEL 519CB CUTOUT INBD CORNER FOUND CRACKED.  REPAIR CARRIED OUT AT LEFT HAND WING LEADING EDGE LOWER SURFACE ACCESS PANEL   519CB CUTOUT INBOARD CORNER AS PER SRM 57-40-02 FIGURE 202 REPAIR 7 REVISION 50.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
